Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/80187
Title: A T-algebraic approach to primal-dual interior-point algorithms
Authors: Chua, Chek Beng.
Keywords: DRNTU::Science::Mathematics
Issue Date: 2009
Source: Chua, C. B., (2009). A T-algebraic approach to primal-dual interior-point algorithms. SIAM Journal on Optimization, 20(1), 503-523.
Series/Report no.: SIAM Journal on Optimization.
Abstract: Three primal-dual interior-point algorithms for homogeneous cone programming are presented. They are a short-step algorithm, a large-update algorithm, and a predictor-corrector algorithm. These algorithms are described and analyzed based on a characterization of homogeneous cones via T-algebras. The analysis shows that the algorithms have polynomial iteration complexity
URI: https://hdl.handle.net/10356/80187
http://hdl.handle.net/10220/6019
ISSN: 1095-7189
DOI: 10.1137/060677343
Schools: School of Physical and Mathematical Sciences 
Rights: SIAM Journal on Optimization @ copyright 2009 Society for Industrial and Applied Mathematics.The journal's website is located at http://www.siam.org/journals/siopt.php.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
2009-pd-ipm.pdfPublished version248.76 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

9
Updated on Jun 14, 2024

Web of ScienceTM
Citations 20

10
Updated on Oct 30, 2023

Page view(s) 5

1,138
Updated on Jun 13, 2024

Download(s) 5

529
Updated on Jun 13, 2024

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.